# SDR CALA2019061000915

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220402
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH CABIN L2 DOOR SILL FWD CORNER FITTING HAS CORROSION AT ST R 23L FR66 SPEC NO A3NB-3-6222 GEN BY V077960 PER HANGAR NR 9292 561 AT HAECO LCQ HMV VISIT. REMOVED AND REPLACED LH CABIN L2 DOOR SILL FWD CORNER FITTING ST R23L FR66 IAW SRM 51-42-11-001 BY MECH V904232 INSP BY LC-10 PER HANGAR NR 9292561 AT HAECO LCQ HMV VISIT.
